# SDR SWI2025F01523

- Difficulty date: July 16, 2025
- Submitted: November 10, 2025
- Operation: Air carrier
- Aircraft: N249LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15275
- Aircraft time: 25,100 hours, 19,119 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Condition: Damaged
- Location: Zone 600
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH SLAT TRACK 3-1 HAS AREAS WITH SIGNS OF PITTING ON THE UPPER SURFACE  (C-CHECK RO 11/07/2025)REPAIRED DAMAGE TO RH SLAT TRACK 3-1 UPPER SURFACE IAW CRJ900 SRM 51-12-00 AND REO 690-57-42-1279 REV-- DATE 2025-08-15. NDT PERFORMED.
